# SDR DL76S050672

- Difficulty date: October 30, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 43,664 hours, 20,726 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE AURAL WARNING AND GEAR DOOR LIGHT ILLUMINATED ON LANDING TOUCHDOWN.  REPLACED LEFT MLG UPPER DRAG BRACE SPINDLE.  INSPECTED GEAR AS PER ERA 01-0451457-14.
